RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 285, Number 1, Pages 27–31 (Mi dan8903)  

MATHEMATICS

Stability of a guaranteed result in the problem of positional control

V. Ya. Dzhafarov

Cybernetics Institute, Academy of Sciences of the AzSSR, Baku

Full text: PDF file (663 kB)

Bibliographic databases:
UDC: 519.6
Presented: Н. Н. Красовский
Received: 05.10.1984

Citation: V. Ya. Dzhafarov, “Stability of a guaranteed result in the problem of positional control”, Dokl. Akad. Nauk SSSR, 285:1 (1985), 27–31

Citation in format AMSBIB
\Bibitem{Dzh85}
\by V.~Ya.~Dzhafarov
\paper Stability of a guaranteed result in the problem of positional
control
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 285
\issue 1
\pages 27--31
\mathnet{http://mi.mathnet.ru/dan8903}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=812139}
\zmath{https://zbmath.org/?q=an:0601.49019}


Linking options:
  • http://mi.mathnet.ru/eng/dan8903
  • http://mi.mathnet.ru/eng/dan/v285/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020